Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Numerical Solution of System of Fractional Delay Differential Equations Using Polynomial Spline Functions"
written by Mahmoud N. Sherif,
published by Applied Mathematics, Vol.7 No.6, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top